Vicks
Vicks DayQuil NyQuil Cold & Flu Combo
Convenience Pack 48 Capsules
Vicks DayQuil NyQuil Cold and Flu Combo is rated
out of
5 by
1.
$21.49
Add to a List
Description
Daytime relief:
NyQuil Ingredients
Active Ingredients (in each LiquiCap®) (Purpose)
Acetaminophen 325 mg (Pain reliever/fever reducer)
Dextromethorphan HBr 15 mg (Cough suppressant)
Doxylamine succinate 6.25 mg (Antihistamine)
Inactive Ingredients
D&C Yellow No. 10, FD&C Blue No. 1, gelatin, glycerin, polyethylene glycol, povidone, propylene glycol, purified water, sorbitol sorbitan solution, titanium dioxide
DayQuil Ingredients
Active Ingredients (in each LiquiCap®) (Purpose)
Acetaminophen 325 mg (Pain reliever/fever reducer)
Dextromethorphan HBr 10 mg (Cough suppressant)
Phenylephrine HCl 5 mg (Nasal decongestant)
Inactive Ingredients
FD&C Red No. 40, FD&C Yellow No. 6, gelatin, glycerin, polyethylene glycol, povidone, propylene glycol, purified water, sorbitol sorbitan solution, titanium dioxide
Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.
Shipping & Returns
Convenience
Pack Contains 32 day and 16 night capsules |
- Cough Suppressant
- Nasal Decongestant
- Pain Reliever
- Fever Reducer
- Non-drowsy
- Antihistamine
- Cough Suppressant
- Pain Reliever
- Fever Reducer
NyQuil Ingredients
Active Ingredients (in each LiquiCap®) (Purpose)
Acetaminophen 325 mg (Pain reliever/fever reducer)
Dextromethorphan HBr 15 mg (Cough suppressant)
Doxylamine succinate 6.25 mg (Antihistamine)
Inactive Ingredients
D&C Yellow No. 10, FD&C Blue No. 1, gelatin, glycerin, polyethylene glycol, povidone, propylene glycol, purified water, sorbitol sorbitan solution, titanium dioxide
DayQuil Ingredients
Active Ingredients (in each LiquiCap®) (Purpose)
Acetaminophen 325 mg (Pain reliever/fever reducer)
Dextromethorphan HBr 10 mg (Cough suppressant)
Phenylephrine HCl 5 mg (Nasal decongestant)
Inactive Ingredients
FD&C Red No. 40, FD&C Yellow No. 6, gelatin, glycerin, polyethylene glycol, povidone, propylene glycol, purified water, sorbitol sorbitan solution, titanium dioxide
Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.
- Unfortunately, due to the nature of this item, we cannot accept any returns.
- We are only able to ship this item to Canadian customers.
- This item cannot be shipped to Quebec due to provincial pharmacy regulations.
Rated 3 out of
5
by
MC from
This combo is not good
I need more of the NyQuil type of tablets and this one has twice of daytime. Why? I only use this to sleep at night. Too bad the only NyQuil version is always sold out in this website.
Date published: 2022-09-25